Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2024 | Published | Journal Article | IST-REx-ID: 18930 |

Sumsets in the set of squares
C. Elsholtz, L. Wurzinger, The Quarterly Journal of Mathematics 75 (2024) 1243–1254.
[Published Version]
View
| Files available
| DOI
C. Elsholtz, L. Wurzinger, The Quarterly Journal of Mathematics 75 (2024) 1243–1254.
2024 | Published | Journal Article | IST-REx-ID: 17475 |

Exponentially many graphs are determined by their spectrum
I. Koval, M.A. Kwan, Quarterly Journal of Mathematics 75 (2024) 869–899.
[Published Version]
View
| Files available
| DOI
| arXiv
I. Koval, M.A. Kwan, Quarterly Journal of Mathematics 75 (2024) 869–899.
2023 | Published | Journal Article | IST-REx-ID: 14717 |

Equidistribution of primitive lattices in ℝn
T. Horesh, Y. Karasik, Quarterly Journal of Mathematics 74 (2023) 1253–1294.
[Published Version]
View
| Files available
| DOI
| arXiv
T. Horesh, Y. Karasik, Quarterly Journal of Mathematics 74 (2023) 1253–1294.